# SDR CALA2012071700459

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 46,910 hours, 8,274 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT 10 L/E RIVET HOLE AT INBD AREA CRACK.  RT WING 10 SLAT AT INBD AREA SKIN REPAIRED IAW SRM 57-43-01.  REPAIR 2, FIG 201 AND HFEC NO CRACK FOUND, ATTACH MX WORK SHEET FORM 44.0008 ITEM 1-15 ACCOMPLISHED.
